# SDR CALA2022032300748

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767
- Aircraft serial: 29446
- Aircraft time: 84,505 hours, 12,017 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 766298A
- Condition: None
- Location: Eng 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R GEN DRIVE EICAS DISCONNECTED GEN IDT REQUIREMENTS C/W FOR IDG FEEDER CABLE TORQUE. UPDATED LABOR HOURS. REMOVED AND REPLACED #2 ENG IDG AS PER AMM 24-11-01. NEEDS OPS NEED TO TORQUE IDG FEEDER CABLE ON #2 ENG. TORQUED IDG FEEDER CABLES AS PER AMM 24-11-01 ON #2 ENG. AND LEAK CHECK. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1803657  SN OFF 1095 GENERATOR, INTE  OFF 64-2411-9-0002 1095 ON 64-2411-9-0002 1284 PERFORMED OPS AND LEAK CHECK. OPS CHECK GOOD AND NO LEAKS NOTED. A/C OK TO CONTINUE.
